MathSciNet Relay Station
MathSciNet bibliographic data
MR447499 (56 #5810) 26A24
O'Malley, Richard J. Approximately differentiable functions: the $r$ topology. Pacific J. Math. 72 (1977), no. 1, 207–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement